MathSciNet Relay Station
MathSciNet bibliographic data
MR1014203 (90i:11126) 11R29 (11R20)
Gerth, Frank, III On $p$-class groups of cyclic extensions of prime degree $p$ of quadratic fields. Mathematika 36 (1989), no. 1, 89–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement